# SDR UHLA2013081900398

- Difficulty date: August 19, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 20,574 hours, 12,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK ODOR EMINATING FROM PACKS.  RAN PACK 1 AND 2 SEPARATELY WITH ENGINE 1 BLEED AND ENGINE 2 BLEED, APU BLEED INDEPENDENTLY, COULD NOT DUPLICATE ODOR. OK FOR SERVICE.
